Alert archive / North Dakota / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 63, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 16, 2020, 11:51 PM CDT for Bottineau County, Renville County, North Dakota. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2020, 11:51 PM CDT (04:51 UTC)
- Expired
- Jun 17, 2020, 12:29 AM CDT
- In force
- 38 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Bottineau County, ND, Renville County, ND
The radar
The Minot AFB radar (KMBX), 49 km from the middle of the area, began a volume at 04:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 4.9 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1631 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 2365 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.4
The text
As transmitted.
398
WUUS53 KBIS 170451
SVRBIS
NDC009-075-170545-
/O.NEW.KBIS.SV.W.0063.200617T0451Z-200617T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
1151 PM CDT Tue Jun 16 2020
The National Weather Service in Bismarck has issued a
* Severe Thunderstorm Warning for...
Western Bottineau County in north central North Dakota...
South central Renville County in north central North Dakota...
* Until 1245 AM CDT.
* At 1151 PM CDT, a severe thunderstorm was located 7 miles southwest
of Lansford, or 12 miles south of Mohall, moving northeast at 45
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Lansford around 1200 AM CDT.
Mohall around 1205 AM CDT.
Antler around 1225 AM CDT.
Westhope around 1230 AM CDT.
Other locations impacted by this severe thunderstorm include Landa
and Grano.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4846 10148 4847 10168 4852 10174 4900 10136
4900 10070
TIME...MOT...LOC 0451Z 215DEG 40KT 4859 10152
HAIL...1.25IN
WIND...60MPH
$$
EDWARDS4 follow-up statements
868
WWUS53 KBIS 170502
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
1202 AM CDT Wed Jun 17 2020
NDC009-075-170545-
/O.CON.KBIS.SV.W.0063.000000T0000Z-200617T0545Z/
Bottineau ND-Renville ND-
1202 AM CDT Wed Jun 17 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR WESTERN BOTTINEAU AND SOUTH CENTRAL RENVILLE COUNTIES...
At 1201 AM CDT, a severe thunderstorm was located near Mohall, moving
northeast at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Antler around 1225 AM CDT.
Other locations impacted by this severe thunderstorm include Landa
and Grano.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4854 10139 4858 10170 4900 10136 4900 10070
TIME...MOT...LOC 0501Z 212DEG 41KT 4873 10143
HAIL...1.25IN
WIND...60MPH
$$
EDWARDS807
WWUS53 KBIS 170511
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
1211 AM CDT Wed Jun 17 2020
NDC009-075-170545-
/O.CON.KBIS.SV.W.0063.000000T0000Z-200617T0545Z/
Bottineau ND-Renville ND-
1211 AM CDT Wed Jun 17 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHWESTERN BOTTINEAU AND CENTRAL RENVILLE COUNTIES...
At 1211 AM CDT, a severe thunderstorm was located 8 miles northeast
of Mohall, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Antler around 1225 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4865 10141 4870 10161 4900 10136 4900 10091
TIME...MOT...LOC 0511Z 206DEG 41KT 4885 10139
HAIL...1.00IN
WIND...60MPH
$$
EDWARDS568
WWUS53 KBIS 170520
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
1220 AM CDT Wed Jun 17 2020
NDC075-170529-
/O.CAN.KBIS.SV.W.0063.000000T0000Z-200617T0545Z/
Renville ND-
1220 AM CDT Wed Jun 17 2020
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL RENVILLE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4876 10135 4879 10150 4884 10149 4900 10136
4900 10111
TIME...MOT...LOC 0519Z 205DEG 39KT 4895 10136
$$
NDC009-170545-
/O.CON.KBIS.SV.W.0063.000000T0000Z-200617T0545Z/
Bottineau ND-
1220 AM CDT Wed Jun 17 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHWESTERN BOTTINEAU COUNTY...
At 1219 AM CDT, a severe thunderstorm was located near Antler, or 14
miles northeast of Mohall, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northwestern Bottineau County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4876 10135 4879 10150 4884 10149 4900 10136
4900 10111
TIME...MOT...LOC 0519Z 205DEG 39KT 4895 10136
HAIL...1.00IN
WIND...60MPH
$$
EDWARDS417
WWUS53 KBIS 170529
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
1229 AM CDT Wed Jun 17 2020
NDC009-170539-
/O.CAN.KBIS.SV.W.0063.000000T0000Z-200617T0545Z/
Bottineau ND-
1229 AM CDT Wed Jun 17 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BOTTINEAU COUNTY
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.
LAT...LON 4876 10135 4879 10150 4884 10149 4900 10136
4900 10111
TIME...MOT...LOC 0527Z 215DEG 40KT 4904 10126
$$
EDWARDSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 9:18 PM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jun 16, 9:18 PM CDT, 2 hours 33 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 918 PM CDT Tue Jun 16 2020 .UPDATE... Issued at 917 PM CDT Tue Jun 16 2020 Forgot to remove the Wind advisory...this corrects that. UPDATE Issued at 910 PM CDT Tue Jun 16 2020 Thunderstorms continue to try and break through the CAP this evening, but so far none have been successful. As the cold front in western North Dakota moves a little more east this evening we should see more convection, as a single storm or several clusters of storms,from just west of Bismarck north into central North Dakota. In the meantime, we will cancel teh wind advisory as winds have diminished below advisory criteria. UPDATE Issued at 756 PM CDT Tue Jun 16 2020 We will cancel the wind advisory for south central North Dakota, and keep the advisory for the James River Valley going until 10 pm. UPDATE Issued at 612 PM CDT Tue Jun 16 2020 Current radars show convective initiation over northeast Bowman county, at least one cell at this time. This is very close to the HRR timing and location, so we have some confidence the HRR CAM model is probably on track. Current forecast looks good. && .SHORT TERM...(This evening through Wednesday) Issued at 332 PM CDT Tue Jun 16 2020 Severe thunderstorm potential late this afternoon through tonight west and central, and late Wednesday afternoon and evening across the James River valley, is the focus of the short term forecast. As of 20 UTC, surface pressure falls on the order of 2-3 mb/3 hrs are centered on northwest and north central ND with related mass- field responses of thermal and moisture advection ongoing. RAP- based objective analyses show strong MLCIN at this hour, which is consistent with the warm elevated mixed layer sampled by the 12 UTC RAOBs. Forecast soundings from multiple model cores including the 12 UTC CAMs suggest weakening MLCIN by late afternoon as low- level theta-e advection continues, though residual capping still remains in most profiles, casting uncertainty on the probability of surface-based convective initiation through early evening. It does, however, appear that the window of opportunity for surface- based convection will be focused in west central ND roughly along and ~75 miles east of the Highway 22 corridor, northward to about Stanley and across the western end of Lake Sakakawea. It's along that corridor where a low-level wind shift is forecast to reach by 00 UTC. The length of the wind shift will have a non-zero risk of convective initiation. However, two mesoscale areas of focus could be around the western end of Lake Sakakawea, where the low- level thermal ridge axis may overlap the moist axis closer to a surface low in northwest and north central ND, and around the Dickinson area where low-level warm air advection may be most focused the next few hours. The CAPE-shear setting through early evening for any surface-based parcels will be characterized by MLCAPE on the order of 2000 J/kg, effective shear magnitudes of 40-50 kt, and very steep low- and midlevel lapse rates. Given at least a modest orthogonal component of deep-layer wind fields to the surface wind shift, and the large amount of capping present, discrete modes -- and supercells -- are favored. This setting favors the possibility of very large hail up to baseball size along with damaging gusts, though again this is a very conditional risk. CAMs through the 19 UTC HRRR are relatively consistent in this scenario though, with modest probabilities and clustering of UH >150 m2/s2 from the 12 UTC HREF centered on west central ND. Low-level hodographs enlarge with time toward sunset, but the relatively modest boundary layer moisture with dewpoints generally in the 60 F range will contribute to MLLCL heights close to 2000 m AGL, which will constrain the tornado risk. Otherwise, from late evening through about 09 UTC, convection will likely increase in coverage toward a scattered nature as heights aloft fall more steadily as an upper-level trough shifts eastward. Forecast soundings support related cooling of the warm elevated mixed layer, while a strong low-level wind maximum on the order of 50-60 kt as low as 2000 ft AGL continues moisture transport along and ahead of an eastward-shifting cool frontal boundary. This may allow for clusters of elevated strong to severe convection, when and where moisture profiles are deep enough for elevated parcels to have reduced MUCIN while MUCAPE remains in the 2000-3000 J/kg range. Given the elevated nature of the effective inflow layers after dark in this setting, as supported by forecast soundings, hodographs will become shorter and thus effective shear overnight will decrease closer to 40 kt. As a result, we are messaging hail up to golf ball size with overnight storms along with a continued risk of damaging gusts. On Wednesday, the surface front will shift eastward and may again result in surface-based convective initiation in the James River valley by late day. However, there is spread among 12 UTC models with how far east the front will be by the time initiation occurs, and deep-layer shear vectors will be oriented parallel to the front. Thus, messy convective modes are expected, which may limit the ceiling of the severe risk, but large CAPE will be present to compensate to some extent. Finally, the Wind Advisory through this evening is on target, with forecast soundings in the Ashley, Oakes, and Jamestown areas all supporting peak winds at the top of the mixed layer in the 45 to 50 kt range from 21 to 00 UTC, suggesting near high wind criteria south winds. We've increased messaging in the advisory for gusts to 55 mph, though confidence in more than isolated gusts nearing warning criteria within the low-level warm air advection regime was too low to upgrade any counties to a warning. .LONG TERM...(Wednesday night through Tuesday) Issued at 332 PM CDT Tue Jun 16 2020 Cooler, but seasonable temperatures and periodic shower and storm chances will highlight the long term, including the weekend. The consensus of the 00 through 12 UTC global deterministic and ensemble suites calls for a middle- and upper-level low to evolve over south central Canada by Thursday as the initial trough aloft lifts northeastward. The middle- and upper-level low is forecast to only slowly shift eastward through in the succeeding days, with cyclonic flow and lower heights on its southern flank in place in the northern Plains. Some spread exists in the 850 mb temperatures forecast by individual GEFS members, but the coldest air is likely to arrive late this week with NBM-driven forecast highs only in the 60s in the west and north Thursday, and forecast lows Thursday night in the 40s in most areas. Confidence in temperature trends is above average through the weekend -- with forecast highs mainly in the 70s F, but with a slow warming trend -- given a relatively small one standard deviation in NBM membership forecasts. We have a chance of showers and thunderstorms in the forecast many times and places, but it won't be a washout; predictability of impulses embedded in the flow is low, and activity will likely be diurnally driven. By early next week, it appears midlevel heights will begin to rise, leading to a drying and warming trend, though the exact timing of that transition is somewhat uncertain. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 612 PM CDT Tue Jun 16 2020 VFR expected through the forecast. Hazards to aviation include scattered thunderstorms over west and central North Dakota this evening. Also low level wind shear will develop over the James River Valley when strong southerly low level winds develop between 1 to 2 thousand agl across this area after midnight, and surface winds diminish at KJMS. Otherwise, initial thunderstorm development will be across KDIK by 01-02z spreading north and east to KMOT-KBIS between 03 and 06z. Storms expected to diminish in intensity after 06z-08z. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...WAA SHORT TERM...CJS LONG TERM...CJS AVIATION...WAA
Hazardous weather outlook, Jun 16, 9:21 PM CDT, 2 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 921 PM CDT Tue Jun 16 2020 NDZ031-032-040-043-180230- Golden Valley-Billings-Slope-Bowman- 821 PM MDT Tue Jun 16 2020 This Hazardous Weather Outlook is for portions of southwest North Dakota. .DAY ONE...Tonight There is a chance of thunderstorms through tonight. Severe weather is not anticipated. .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. NDZ001>005-009>013-017>021-033-041-044-180230- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Stark-Hettinger- Adams- 921 PM CDT Tue Jun 16 2020 /821 PM MDT Tue Jun 16 2020/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, and southwest North Dakota. .DAY ONE...Tonight Isolated severe thunderstorms may develop in western North Dakota this evening, especially along the Highway 22 corridor from Dickinson to Killdeer and northward to the Stanley area, including western Lake Sakakawea. These initial storms will be isolated but could produce hail up to baseball size and damaging wind gusts up to 70 mph. Additional storms will form after sunset, with a risk of severe thunderstorms overnight over much of western and central North Dakota. Overnight the main hazards will be large hail up to golf ball size and damaging winds up to 70 mph. .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to send severe weather reports to law enforcement, NWS Bismarck social media, or directly to NWS Bismarck by calling 701-250-4224. NDZ022-023-034>036-042-045-046-180230- Sheridan-Wells-Morton-Burleigh-Kidder-Grant-Sioux-Emmons- 921 PM CDT Tue Jun 16 2020 /821 PM MDT Tue Jun 16 2020/ This Hazardous Weather Outlook is for portions of south central North Dakota. .DAY ONE...Tonight Scattered thunderstorms are forecast tonight in central North Dakota. Some storms could be severe with large hail up to golf ball size and damaging wind gusts up to 70 mph. The potential for severe thunderstorms in central North Dakota is greatest from 8 pm CDT to 4 am CDT, or 7 pm MDT to 3 am MDT. .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to send severe weather reports to law enforcement, NWS Bismarck social media, or directly to NWS Bismarck by calling 701-250-4224. NDZ025-037-047-048-050-051-180230- Foster-Stutsman-Logan-La Moure-McIntosh-Dickey- 921 PM CDT Tue Jun 16 2020 This Hazardous Weather Outlook is for portions of southeast North Dakota. .DAY ONE...Tonight There is a chance of thunderstorms through tonight. Severe weather is not anticipated. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Strong to severe thunderstorms are possible Wednesday evening in parts of south central and southeast North Dakota, including the James River valley. The main threats will be large hail to golf ball size and damaging winds up to 70 mph. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. waa
In the hours before
Special weather statement, Jun 16, 10:15 PM CDT, 1 hour 36 minutes before
Special Weather Statement National Weather Service Bismarck ND 1015 PM CDT Tue Jun 16 2020 NDZ034-042-170400- Grant ND-Morton ND- 1015 PM CDT Tue Jun 16 2020 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MORTON AND NORTHWESTERN GRANT COUNTIES UNTIL 1100 PM CDT/1000 PM MDT/... At 1015 PM CDT/915 PM MDT/, strong thunderstorms were clustered along a line extending from 14 miles north of New Leipzig to Heart Butte Dam to 4 miles north of Elgin. Movement was north at 45 mph. Penny size hail and wind gusts to 40 mph will be possible with these storms. Locations impacted include... Glen Ullin, Hebron, Almont and Heart Butte Dam. Campers should move to a sturdy shelter until these storms pass. && LAT...LON 4698 10206 4698 10146 4650 10155 4650 10205 TIME...MOT...LOC 0315Z 190DEG 38KT 4658 10203 4662 10184 4647 10183 HOLLAN
Local storm report, Jun 16, 11:01 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1101 PM CDT TUE JUN 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 PM HAIL 8 ENE GLEN ULLIN 46.86N 101.67W
06/16/2020 M1.00 INCH MORTON ND TRAINED SPOTTER
STORM SPOTTER
&&
WABELINGLocal storm report, Jun 16, 11:15 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1115 PM CDT TUE JUN 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 PM HAIL N VAN HOOK PARK 47.95N 102.36W
06/16/2020 E0.88 INCH MOUNTRAIL ND BROADCAST MEDIA
&&
WABELINGLocal storm report, Jun 16, 11:41 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1141 PM CDT TUE JUN 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 PM HAIL MOHALL 48.76N 101.51W
06/16/2020 M1.00 INCH RENVILLE ND PUBLIC
REPORT RELAYED BY MEDIA.
&&
JNSSpecial weather statement, Jun 16, 11:41 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1141 PM CDT Tue Jun 16 2020
NDZ003-004-011-170500-
Bottineau ND-Ward ND-Renville ND-
1141 PM CDT Tue Jun 16 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WARD...SOUTHWESTERN
BOTTINEAU AND SOUTH CENTRAL RENVILLE COUNTIES UNTIL MIDNIGHT CDT...
At 1140 PM CDT, a strong thunderstorm was located 6 miles northeast
of Carpio, or 18 miles south of Mohall, moving northeast at 50 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Carpio, Foxholm and Grano.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4836 10155 4846 10177 4865 10160 4866 10142
4856 10134
TIME...MOT...LOC 0440Z 214DEG 44KT 4849 10159
EDWARDSSpecial weather statement, Jun 16, 11:48 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1148 PM CDT Tue Jun 16 2020
NDZ010-011-018>021-170530-
Mountrail ND-Oliver ND-Mercer ND-Ward ND-McLean ND-Dunn ND-
1148 PM CDT Tue Jun 16 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WARD...NORTHEASTERN
DUNN...MCLEAN...SOUTHEASTERN MOUNTRAIL...OLIVER AND NORTHEASTERN
MERCER COUNTIES UNTIL 1230 AM CDT/1130 PM MDT/...
At 1147 PM CDT/1047 PM MDT/, strong thunderstorms were located along
a line extending from 9 miles southwest of Van Hook Park to 7 miles
south of Douglas to 5 miles south of Center. Movement was north at 25
mph.
Wind gusts to 50 mph will be possible with these storms.
Locations impacted include...
Garrison, Washburn, Hazen, New Town, Parshall, Underwood, Center,
Stanton, Max, Riverdale, Plaza, Makoti, Pick City, Ryder, Coleharbor,
Benedict, Rice Lake, Douglas, Roseglen and Indian Hills Recreation
Area.
LAT...LON 4787 10097 4698 10096 4698 10137 4756 10193
4758 10248 4797 10257 4800 10255 4800 10257
4817 10261 4818 10143
TIME...MOT...LOC 0447Z 184DEG 21KT 4783 10245 4776 10155 4703 10130
HOLLANThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 9:28 PM CDT | Special Weather Statement | BIS | Adams | 32 min |
| Jun 16, 9:44 PM CDT | Special Weather Statement | BIS | Grant | 46 min |
| Jun 16, 9:51 PM CDT | Special Weather Statement | BIS | Mountrail | 39 min |
| Jun 16, 10:15 PM CDT | Special Weather Statement | BIS | Morton | 45 min |
| Jun 16, 10:26 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 64 min |
| Jun 16, 10:28 PM CDT | Severe Thunderstorm Warning | BIS | Mountrail, Renville, Ward | 62 min |
| Jun 16, 10:32 PM CDT | Severe Thunderstorm Warning | BIS | Mountrail | 43 min |
| Jun 16, 10:56 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville, Ward | 34 min |
| Jun 16, 11:05 PM CDT | Severe Thunderstorm Warning | BIS | Morton, Oliver | 34 min |
| Jun 16, 11:13 PM CDT | Severe Thunderstorm Warning | BIS | Dunn | 30 min |
| Jun 16, 11:21 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville | 39 min |
| Jun 16, 11:41 PM CDT | Special Weather Statement | BIS | Renville | 19 min |
| Jun 16, 11:48 PM CDT | Special Weather Statement | BIS | McLean, Oliver | 42 min |
| Jun 17, 12:09 AM CDT | Severe Thunderstorm Warning | BIS | Mountrail, Ward | 51 min |
| Jun 17, 12:26 AM CDT | Special Weather Statement | BIS | Renville | 34 min |
| Jun 17, 12:49 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville | 56 min |
| Jun 17, 1:03 AM CDT | Special Weather Statement | BIS | Burleigh | 27 min |
| Jun 17, 1:32 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder | 21 min |
| Jun 17, 5:52 PM CDT | Special Weather Statement | BIS | LaMoure | 23 min |
| Jun 17, 6:00 PM CDT | Severe Thunderstorm Warning | BIS | LaMoure, Stutsman | 30 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.